# SDR SWAA2024022245558

- Difficulty date: January 27, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS327 AT RT WING 2024-61353<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS327 AT RT WING IAW B737-800 SRM 51-40-02-0G-0;SRM 51-10-02-G-0 ITEM 9 AND DWG 115A3700 SHEET 61 REV.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS327 AT RT WING IAW B737-800 SRM 51-40-02-0G-0;SRM 51-10-02-G-0 ITEM 9 AND DWG 115A3700 SHEET 61 REV.
